Your Health. Your Family. Your Choice.
Life Threatening? No
Write-up: Reduced general condition; This is a spontaneous report from a contactable physician downloaded from the Regulatory Authority FR-AFSSAPS-AN20210151 and received via Regulatory Authority (AFSSAPS). A 85-year-old female patient received bnt162b2 (COMIRNATY, lot number EM0477) via intramuscular in arm left on 15Jan2021 at single dose for COVID-19 vaccination. Medical history included Alzheimer''s disease unknown if ongoing. Concomitant medication included esomeprazole, haloperidol (HALDOL), escitalopram and paracetamol (DOLIPRANE). Clinical course: patient with advanced dementia, deterioration of general condition, false routes and swallowing disorders presenting clinical deterioration since late December - early January with thymic decline at the end of December signs of bronchial congestion motivating the introduction of the aerosol vaccination on the 15Jan2021, no signs of infection that day thereafter further deterioration of the general condition without marked worsening immediately after vaccination on the 21Jan2021 marked clinical deterioration, discontinuation of oral feeding. patient found deceased on 23Jan2021.Covid-19 test: PCR: carried out on 11Jan2021, result not specified on the declaration. CONCLUSION death 8 days after vaccination by comirnaty in an elderly patient with dementia, death seeming more related to the course of the disease of the patient whose condition had been declining for several weeks. usual treatment esomeprazole, haldol, escitalopram, doliprane, laxatives. The patient experienced reduced general condition in Jan2021 and death unexplained on 23Jan2021. The patient died of reduced general condition on 23Jan2021. It was not reported if an autopsy was performed. No follow-up attempts possible. No further information expected.; Reported Cause(s) of Death: Reduced general condition
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166